# SDR IPXA2019042294244

- Difficulty date: April 1, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 99,335 hours, 18,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AFA00395
- Condition: Cracked
- Location: Fwd. Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CFLOOR BEAM IS CRACKED AT STA. 6-70, X=57.5, AND Z=-98.REPAIRED CRACKED FLOOR BEAM AT STA. 6-70, X=57.5 AND Z=-98 IAW VT-SAA EA 011-5310-01-A7707 REV. I/R AND UPS EO MD11-5340-72301-A. (MAJOR)
